# SDR H9Q2003F00000

- Difficulty date: February 17, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N11418
- Make and model: Cessna 150L
- Aircraft serial: 15075405
- Engine: Cont O200*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: E04468
- Condition: Misoverhauled
- Location: Cabin
- Part time: 356 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURNG THE COURSE OF AN ANNUAL INSPECTION, ACCESS WAS GAINED TO THE ELT FOR TESTING AND BATTERY DATE VERIFICATION.  THE FOLLOWING DISCREPANCIES WERE IMMEDIATELY OBVIOUS.  THE UNIT HAD BEEN CONNECTED TO THE EXISTING SYSTEMS ANTENNA.  THE REMOTE PANEL INDICATOR SWITCH HAD NOT BEEN INSTALLED.
